Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nyygiants4444

Experiment: Tazorac+Sun=BURN????

Recommended Posts

Well well well....after all these people on here telling me that i HAVE TO wear some kind of SPF in the sun while on tazorac....your wrongggg. lol. Today it was about 80 degrees and not a cloud in the sky.. Oh by the way, ive been on tazorac/doryx/clindagel for the past 5 or 6 months now. The tazorac wasnt actually on my face when i went outside, i had washed with water after i woke up then went outside. SO...i layed out under the bright sun for 1 1/2 straight hours with NO sunscreen, moisturizer..nothing! I wanted to see what would happen (you know..since summer is coming and i will be tanning outside alot). After i got inside, i hopped in the shower, got out and checked out my face/body. Everything was FINE. No blotches, or disgusting peeling red burnt skin. I dont know, maybe cuz im italian and i dont burn easily, and since that my face is so used to tazorac now. But anyways, my conclusion is that sun is fine while on tazorac. My face and body actually got a LITTLE tanner which is good. Thats it..thats my story :D

Share this post


Link to post
Share on other sites
But anyways, my conclusion is that sun is fine while on tazorac.  My face and body actually got a LITTLE tanner which is good.  Thats it..thats my story :D

You got away with it this time. Your conclusion might lead others to believe that they can get away with it too. That is bad advice. What you are not realizing is that the Tazorac is making your skin extremely susceptible to sun damage, of which a sunburn is just one part. You may experience hyperpigmentation(brown spots) without burning. Use SPF...

Share this post


Link to post
Share on other sites

Friendly advice to all the people that are using any brand of tretionin(retin-a,differin,tazorac....and much more).Avoid sun as much as u can,it aggravates redness and peeling and makes skin like shit.

Always use sunscreen.

Share this post


Link to post
Share on other sites

im a huge huge avid soccer player

and im in the sun a lot with 8 months on the highest trazorac

nothing really

i did get sunburned but not where i applied trazorac

my face swelled for two weeks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×